BibTeX record journals/appml/ZhangZUZL19

download as .bib file

@article{DBLP:journals/appml/ZhangZUZL19,
  author       = {Jinghui Zhang and
                  Chao Zhou and
                  Salamat Ullah and
                  Yang Zhong and
                  Rui Li},
  title        = {Two-dimensional generalized finite integral transform method for new
                  analytic bending solutions of orthotropic rectangular thin foundation
                  plates},
  journal      = {Appl. Math. Lett.},
  volume       = {92},
  pages        = {8--14},
  year         = {2019},
  url          = {https://doi.org/10.1016/j.aml.2018.12.019},
  doi          = {10.1016/J.AML.2018.12.019},
  timestamp    = {Sun, 19 Jan 2025 14:04:42 +0100},
  biburl       = {https://dblp.org/rec/journals/appml/ZhangZUZL19.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}